# SDR AALA202008059019

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,091 hours, 24,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB APPROXIMATELY 1800 FT.  FLIGHT ATTENDANT REPORTED LOUD AIR LEAK NOISE. PRESSURE SYSTEM  APPEARED NORMAL, BUT CAPTAIN REPORT THAT AIRCRAFT WAS NOT PRESSURIZING. RETURNED TO DEPARTURE(NOISE FROM FORWARD ENTRY DOOR.  FOUND DOOR HORIZONTAL CONTROL ROD THAT ATTACHES TO THE TORQUE TUBE TO BE OUT OF ADJUSTMENT. ADJUSTED HORIZONTAL CONTROL ROD ENDS PER AMM 52-11-00-820-801 ITEM K. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
